# SDR AALA201703219019

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 12,459 hours, 1,398 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 151W862324
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. CABIN FLOORBOARD CENTER LEFT OF THE AISLE NEXT TO THE GALLEY AND L4 DOOR  IS DELAMINATED.  THE SOFT AREA MEASURES 30 INCHES LONG BY 8 INCHES WIDE.  ACCOMPLISHED INTERIM REPAIR IAW AARD 53-00-50-5 AND EA 268450.  OPERATIONAL CHECK GOOD.
